# SDR UALA2012010300053

- Difficulty date: December 29, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 31,011 hours, 13,679 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 2M113325
- Condition: Broken
- Location: Seat37 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX O2 MASKS DEPLOYED 37DEF BY PAX WHO THOUGHT IT WAS UNDEPLOYED TV SCREEN.  TAPED UP.  INSPECT LATCH AND VERIFY OXYGEN GENERATOR HAS NOT BEEN FIRED.  OXYGEN PANEL WILL NOT RE-ENGAGE TO LOCK, TAPED SECURE IN CLOSED POSITION.  PLACARD SEATS 37 D, E, AND F 'INOP DO NOT OCCUPY', DF STICKER APPLIED IN FLT DECK AT OVERHEAD O2 PANEL.  REPLACED MAINTENANCE TEST BUTTON AND REPACKED CONTAINER. REINSTALLED CONTAINER IN OVERHEAD. COMPLETED A SUCCESSFUL OPS CHECK OF THE O2 MASK DROP SYS.
